# SDR ZZDA2011702

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR SUPPORT SKIN, STA 218, LONG 15, CRACKED.  ACCOMPLISHED DOOR SUPPORT SKIN DOUBLER REPAIR PER B717 SRM 51-70-10.
